Lovely, lovely Lyrica

So, does anyone else out there get wasted off Lyrica? A very strange side effect! My Dr. prescribed one 75mg twice a day. I was hesitant to take them and they sat in my drawer unused for months. They’re for my fibromyalgia pain but also for generalized anxiety disorder. Anyway, I took one yesterday morning and started feeling kinda floaty and dizzy but in a good way. I felt happy and kinda energized. Later, I took my second pill and that’s when I started to fly. I was kinda stumbly and slurry but also felt blissful, at peace, like everything was right in the world and I loved everything. I also got starving and ate cheese and milk, I craved them highly, and I’m not supposed to eat them. I also smoked a lot and couldnt sleep, felt kinda hypomanic. So, now I don’t know if I should be taking these things on a daily basis, this seems a powerful drug. I can’t walk around stoned all the time. Any one else experience this? Does this go away after a bit. Having a day without anxiety sure felt wonderful, its been a long while I felt so good. Comments please, thanks 🙂

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s